# SDR SWAA2015051139573

- Difficulty date: April 1, 2015
- Submitted: May 12, 2015
- Operation: Air carrier
- Aircraft: N356SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 25251
- Aircraft time: 74,944 hours, 63,443 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Doubler
- Part number: 6547952
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FRAME DOUBLER CORRODED AT BS 787, BETWEEN STRINGER 26R - 27R. R & R DOUBLER IAW SRM.
